• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Two infinite series of moduli spaces of rank 2 sheaves on P3

Annali di Matematica Pura ed Applicata. 2017. Vol. 196. No. 4. P. 1573-1608.
Jardim M., Markushevich D., Tikhomirov A. S.

We describe new components of the Gieseker–Maruyama moduli scheme (Formula presented.) of semistable rank 2 sheaves E on (Formula presented.) with (Formula presented.), (Formula presented.) and (Formula presented.) whose generic point corresponds to nonlocally free sheaves. We show that such components grow in number as n grows, and discuss how they intersect the instanton component. As an application, we prove that (Formula presented.) is connected, and identify a connected subscheme of (Formula presented.) consisting of seven irreducible components.